# SDR SWAA2021072195789

- Difficulty date: July 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 14,009 hours, 32,074 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER W/O 813959 WORK INSTRUCTION NO 21-154-00695 INP. ACCOMPLISHED A DETAILED VISUAL INSPECTION AND FOUND THAT THE CRACK DAMAGE EXTENDED BEYOND THE LAST STOP DRILL ( THE CRACK LENGTH NOW IS 5.75' / REEVALUATED DAMAGE PER B737 -800 SRM 54-40-02-1A-3 ACCOMPLISHED A 0.125 INCH DIAMETER STOP DRILL AT THE END OF THE CRACKS. REINSPECTION REQUIRED EVERY WEEK FOR CRACKS LESS THAN 10 INCH ZONE 2 IAW TABLE 102 SRM 54-40-02-1A-3( THIS ITEM WILL REMAIN ON 7-DAY REINSPECT ) PER WORK INSTRUCTION 21-154-00695 -INSP)
